| Catalog Number |
CDC-22142-XCN1A |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
06/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "wire broke during dialysis catheter placement resulting in the patient requiring a second procedure.Procedure note: 1st attempt complicated by shearing and separation of overlying guidewire springs at catheter mid-point.Both pieces of the wire were retrieved from the patient successfully.2nd attempt used completely new line kit and line placed without difficulty.Patient notified of procedural/equipment complication immediately afterwards.Post-procedure cxr confirmed no retained wire products." the patient was reported as fine.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description